| Model Number |
27VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Atrial Fibrillation (1729)
| Date of Event |
02/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
(b)(4).It was reported that on (b)(6) 2023, a 27mm master series,vavgj was successfully implanted.On (b)(6) 2023, it was reported that the patient had atrial fibrillation and was treated with cardioversion.The patient is stable, no additional was provided.
Additional Manufacturer Narrative
An event of atrial fibrillation was reported.A returned device assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.